Fixed Point Index for Weakly Inward Mappings
The fixed point index for weakly inward mappings, which are not cone mappings, is defined in this paper. Its properties are also investigated. Consequently we study the derivatives of weakly inward mappings and nonzero fixed points of such mappings. © 1993 Academic Press, Inc.
Hu, Shouchuan, and Yong Sun. "Fixed point index for weakly inward mappings." Journal of mathematical analysis and applications 172, no. 1 (1993): 266-273.
Journal of Mathematical Analysis and Applications